# SDR SWAA2025121735011

- Difficulty date: November 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO AFT BULKHEAD SUPPORT, BS 947.5, WL 179, RBL 1, RBL 12, LBL 3, & LBL 5.  R & R THE SUPPORT IAW SRM 51-40-02-0G-0, & DWG 147A7500, REV C.
